# SDR REXA2016060901087

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SILL IS CORRODED.  R & R SERVICE DOOR FLOOR SILL, PN:SH670-31996-3 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
